SciELO - Scientific Electronic Library Online

vol.35 issue3Unicyclic graphs with equal domination and complementary tree domination numbersAsymptotic stability in delay nonlinear fractional differential equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


JEYANTHI, P  and  SUDHA, A. Total edge irregularity strength of disjoint union of double wheel graphs. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.251-262. ISSN 0716-0917.

An edge irregular total k-labeling f : V ∪ E → {1, 2, 3,...,k} of a graph G = (V, E) is a labeling of vertices and edges of G in such a way thatfor any two different edges uv and u'v' their weights f (u) + f (uv) + f (v) and f (u') + f (u'v') + f (v') are distinct. The total edge irregularity strength tes(G) is defined as the minimum k for which the graph G has an edge irregular total k-labeling. In this paper, we determine the total edge irregularity strength of disjoint union of p isomorphic double wheel graphs and disjoint union of p consecutive non-isomorphic double wheel graphs.

Keywords : Irregularity strength; total edge irregularity strength; edge irregular total labeling, disjoint union of double wheel graphs..

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License